# SDR 2010FA0001014

- Difficulty date: April 7, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- Aircraft: N409AM
- Make and model: Diamon DA20-C1
- Aircraft serial: C0343
- Engine: Cont IO240B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 2032200800
- Condition: Cracked
- Location: Nlg
- Part time: 1,306 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BNGR) NLG FORK ON BOTH LT AND RT ARMS CRACKED.
